Four months ago my 16 year old cat was diagnosed with kidney, heart, and pancreatic failure. He is on Fortekor for his kidney, and the Vet gave him 6-12 months to live.
Recently he has started losing his balance, his front legs shake when he is standing and (if that is not enough) he is shaking his head a lot.
I am just wondering if this is a side effect from the drugs...or is something else going on?
Unfortunately his organs may have begun shutting down, I just lost 3 of my 17 1/2 year old kitties in the last 5 months. The last one Max acted exactely like your kitty but it came on suddenly, we knew his kidneys were failing but he was hanging in there, but then he walked into the kitchen, got super shaky all over and then lost use of his limbs, I wrapped him in a towel and took him to the er vet, I knew his time was up, these are my babies as I've never had children and it kills me to lose one but you have to do the final act of love and let them go peacefully with the least amount of pain as possible, do not let him linger because it's going to hurt you so much to let him go, I feel your pain but enough is enough, let him go while you hold him and tell him you love him. I am sooooo sorry, hope I'm wrong. Best of luck to you and your wonderful kitty.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.